# SDR UALA2011111706319

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,013 hours, 11,237 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79763
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOP AT SEATS 1JH THRU 5JH.  FOUND FLOOR STRIP L901 JUST AFT OF DOOR 1R DEFECTIVE.  NEEDS NEW STRIP.  NO PCN AVAIL.  ONLY ONE FLOOR STRIP IS INOP.  ALL REMAINING EMERGENCY LIGHTS OP NORMAL.  ORDERED LIGHT ASSEMBLY 7976-3  LIGHT ASSY 38".  REPLACED FLOOR EMERGENCY LIGHT ASSY BETWEEN DOOR 1 RIGHT AND ROW 1JK. TESTED EMERGENCY LIGHT PER AMM. TEST PASSED.
